Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Geometric theory of differential equations. The Ljapunov integral for monotone coefficients


Author: H. Guggenheimer
Journal: Bull. Amer. Math. Soc. 77 (1971), 765-766
MSC (1970): Primary 34B05, 53A40, 34C10; Secondary 34A40, 53A15
MathSciNet review: 0326087
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B05, 53A40, 34C10, 34A40, 53A15

Retrieve articles in all journals with MSC (1970): 34B05, 53A40, 34C10, 34A40, 53A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1971-12800-8
PII: S 0002-9904(1971)12800-8